ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К теории гомоморфизмов универсальных альгебр

Мовсисян, Ю. М. (1976) К теории гомоморфизмов универсальных альгебр. ՀՍՍՀ ԳԱ Զեկույցներ, 62 (4). pp. 214-221.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
934Kb

Item Type:Article
Additional Information:Ունիվերսալ հանրահաշիվների հոմոմորֆիզմների տեսության շուրջը։ A theory of homomorfizm of universal algebras.
Uncontrolled Keywords:Մովսիսյան Յու. Մ., Movsisyan Y. M.
Subjects:Q Science > QA Mathematics
ID Code:3630
Deposited By:NAS Reports
Deposited On:20 Aug 2012 13:00
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page